MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA FLEXIBLE PRECURVED CPV SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA FLEXIBLE PRECURVED CPV SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH
Catalog Number 1B2040
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "when the user attempted to use the device, the cuff deflated.It seemed that air was leaking from somewhere of the cuff.Therefore, a new unit was used instead.The issue occurred before use on a patient.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported that: "complaint sample was returned and there is a disinfection tag available on the plastic packaging of the sample.The sample was subjected to deflation test and inflation test and each test was able to be performed on the sample.No issue with the sample.The dhr for the lot was reviewed and no abnormalities were found with the complaint lot.The complaint root cause was "no problem found on sample" as the testing performed on the sample returned found that the product is functioning as intended.No corrective or preventative action are required as "no problem found on sample" on the returned sample.The root cause of this complaint was identified as "no problem found on sample" since no issue was found with the returned sample and the product was functioning as intended including the cuff pilot valve (cpv), and no leaks were observed either on the cuff, join or cpv.It was noted that air would not enter the cuff when the cuff pilot was not properly connected to the syringe.Therefore, no escalation or further action is required." teleflex will continue to monitor and trend on c omplaints of this nature.

Brand Name
LMA FLEXIBLE PRECURVED CPV SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21898352
Report Number9681900-2025-00002
Device Sequence Number8272984
Product Code CAE
UDI-Device Identifier15060112319720
UDI-Public(01)15060112319720(11)240122(17)270121(10)11F24A0231(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1B2040
Device Lot Number11F24A0231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown